Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Bacterial Infection (1735)
Date of Event
09/14/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with an infection with bacteria.Physician prescribed antibiotics and brought the patient into the or 8 days later and removed the entire inspire system.